New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Please read! Going out of my mind!
0 Replies
concernedgirl - September 6

Hello, Im not sure whether this is the right place to post but there didn't seem to be a menstrual cycle forum to post in!

Im so worried im going out of my mind, thinking the worst and was just wondering if anyone had any advice or have been through something similar?

Basically it all started when I had the depo injection in 2007, while I was on it I had no periods, but it adversely affected my moods so in july 2008 I had my last injection.

I had no bleeding for over a year, then a little spotting every now and then, and then in october last year bleeding started in ernest! It started off like a normal period, then went bright red, then got so heavy and painful it was unbearable! I had lots of clots, tired all the time, and about a month and a half had some extreme pain around my belly button, which pussed and bled, by the time they got round to an ultrasound they found nothing.

This was still on going over Christmas, and things were so bad I genuinely thought I may die, with the bleeding and I was just really unwell, fever etc.

Since there seems to be a common trend: bleeding for around 2/3 months, about 3 weeks off, then it all starts again.

I also had the belly button problem on the next 'cycle' but not since then.

I have been to the docs, they have done blood tests, a pelvic exam and an ultrasound, and put me on a very high dose of tranexamic acid (which doesnt seem to work for me). The tests were all fine, they found an cyst on one scan, then it went for the next, on the next the nurse said she found something (maybe she called then polyops or something though im not sure) but nothing un toward.

I am 23, and extremely overweight (23stone - 7 stone of which has been gained in the last year and a half, I dont eat the best in the world or exercise a large amount, but ive always been the same, never has the weight pilled on like this).

So now the doctors have said 'lose weight, that might help, if not we'll see in a few months'. The problem is I cant cope with this anymore, ive been giving orlistat to help me loss weight, but ive been bleeding since the end of june and am suffering a lot with pain and heavy bleeding and honestly cant take the side effects of starting Orlistat while this continues.

Im getting increasingly tired, its nearly always painfully, even in between bleeds the pain make me think i am bleeding, over the past couple of weeks ive been getting diarrhea like symptoms (including the painful cramps) - I might well just have diarrhea, but im so worried this is something more scary and the doctors will not do anything else about it.

My friend just died of cervical cancer last week, and its got my brain working over time! I know ive had tests but the last was in April so a while ago now, and I dont know what to do!

Has anyone been through anything similar? Or have any advice for me?

Thanks so much for reading my rambling post! xx



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question